# SDR SWAA2021082723132

- Difficulty date: February 14, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 70,234 hours, 41,391 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Delaminated
- Location: Body Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 191CL BODY FAIRING AT LOWER FUSELAGE / REPAIRED ACCESS PANEL 191CL BODY FAIRING AT LOWER FUSELAGE AS PER B737-700 SRM 51-70-04-2R-2 REP 2. TOOL USED CALIPER PN 700-113-10 SN 0008567 DUE DATE 04-FEB-21; HOT BONDER PN HCS9200B SN 18165044 DUE DATE 02-DEC-20; SCALE PN CL5000 SN AE-39882 DUE DATE 05-NOV-20; SCALE PN CL5000 SN AE-407340 DUE DATE 03-JUL-20
